Trimmed likelihood-based estimation in binary regression models

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)223-232
JournalAustrian Journal of Statistics
Volume25
Issue number2-3
Publication statusPublished - 2006

Cite this

@article{c13141be2f1a40e187728fd524f67538,
title = "Trimmed likelihood-based estimation in binary regression models",
author = "P. Cizek",
note = "DP 2005-108",
year = "2006",
language = "English",
volume = "25",
pages = "223--232",
journal = "Austrian Journal of Statistics",
issn = "1026-597X",
publisher = "Austrian Society for Statistics",
number = "2-3",

}

Trimmed likelihood-based estimation in binary regression models. / Cizek, P.

In: Austrian Journal of Statistics, Vol. 25, No. 2-3, 2006, p. 223-232.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Trimmed likelihood-based estimation in binary regression models

AU - Cizek, P.

N1 - DP 2005-108

PY - 2006

Y1 - 2006

M3 - Article

VL - 25

SP - 223

EP - 232

JO - Austrian Journal of Statistics

JF - Austrian Journal of Statistics

SN - 1026-597X

IS - 2-3

ER -